# SDR UALA2010110304088

- Difficulty date: November 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,370 hours, 10,009 cycles
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Strap
- Condition: Missing
- Location: Life Raft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE RAFT ON ROW 20AB MISSING TIE DOWN STRAP.
